| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
Event or Problem Description
The reporter indicated a (b)(4) collamer single piece lens, +22.0 diopter, was torn in the injector, during the loading process.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: the lens tore during the folding/loading process and there was no patient contact.The back up lens was implanted.The reporter stated the cause of the event was unknown.Device evaluation: the lens was returned in liquid, in lens vial.Visual inspection found the optic and haptic torn, only half of the lens was returned.Claim # (b)(4).
Additional Manufacturer Narrative
No similar complaints were reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
(b)(4).